# SDR ASOA201000222

- Difficulty date: February 14, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 COCKPIT FLOORBEAM IS CORRODED BEYOND LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVE COCKPIT FLOOR SUPPORT IAW CRJ7/9 51-42-06-001-001-A01, 51-42-22-001-001-A01 AND 51-42-21-001-001-A01. DRILLED UP NEW COCKPIT FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW COCKPIT FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01 AND 51-23-00-001-001-A01.
